# SDR SWAA2020062987793

- Difficulty date: May 28, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531051
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK UPPER CROWN HAD DEEP WEAR, BS 500D+13,  RBL 45.  REMOVED CORROSION IAW SRM 51-10-02-0G-0, ITEM 15.  MATERIAL LOSS TO BE .032 ALLOWED TO REMOVE I .020',  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1, CUT OUT DAMAGED AREA FABRICATED A REPAIR AND INSTALLED THE SEAT TRACK IAW SRM 53-00-52-2R-4, REPAIR 4, AND EA 1-A53-11779, REV 1.
